The Annals of Mathematical Statistics

An Asymptotically Nonparametric Test of Symmetry

M. K. Gupta

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 849-866.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698879

Digital Object Identifier
doi:10.1214/aoms/1177698879

Mathematical Reviews number (MathSciNet)
MR208761

Zentralblatt MATH identifier
0157.48102

JSTOR
links.jstor.org

Citation

Gupta, M. K. An Asymptotically Nonparametric Test of Symmetry. Ann. Math. Statist. 38 (1967), no. 3, 849--866. doi:10.1214/aoms/1177698879. https://projecteuclid.org/euclid.aoms/1177698879


Export citation